# SDR KY7A2025100900038

- Difficulty date: October 6, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 1457771
- Aircraft time: 37,034 hours, 33,666 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNCONTROLLABLE CABIN PRESSURIZATION IN FLIGHT - BOTH IN AUTO & MANUAL MODES.
